# SDR MWEA00553

- Difficulty date: July 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 931071
- Part serial: NLC21
- Condition: Cracked
- Location: Left Wing Tip
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 81 - LGA - WHILE AT GATE, AIRCRAFT WAS HIT ON LEFT WING TIP BY A TWA GROUND EQUIPMENT.  MAINTENANCE STRAIGHTENED LENS MOUNTING FLANGE AND STOP DRILLED SMALL CRACK RADIATING FROM SEAL RETAINER HOLE.  PUT ON CARRY OVER NR 4877.  REPLACED LEFT NAV LENS.  (M)
